| Catalog Number |
NSLX125C |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 10/24/2023.D4 batch #: unknown.Additional information was requested and the following was obtained: the patient had no problem after the end of the procedure.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that, when the doctor began the unknown surgical procedure, the product was opened and connected to the generator without any major problems.A few minutes after starting the procedure, the doctor closed the material's jaw and it no longer opened.The procedure continued without further occurrences and was completed without problems.
Additional Manufacturer Narrative
(b)(4).Date sent: 1/9/2024.D4 batch #: x9500r.This is an analysis of a video submitted for evaluation.A video provided by the customer shows an enseal device.During the video, the device did not open the jaws when the trigger was unlatched.Based on the video, the reported event was confirmed.However, no conclusion could be reached as to how this issue occurred through video analysis.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.
Additional Manufacturer Narrative
(b)(4).Date sent: 4/17/2024.D4 batch #: x9500r.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the device was received with no apparent damage.The device was tested on the generator and passed all functional testing.The energy output delivered from the device was verified.All tones were heard during functional testing.No issues were noted with the opening and closing of the jaws.There were no anomalies noted with the functionality of the device.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.A manufacturing record evaluation was performed for the finished device batch x9500r, and no non-conformances were identified.